# SDR AWXA200601343

- Difficulty date: July 13, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204100200
- Condition: Delaminated
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND ON FLOOR PANEL 161 AF IN AFT CARGO COMPARTMENT.  FLOOR PANEL 161 AF WAS REPLACED ASPER TO IRM 9701 REV F AND SRM 53 - 02 - 00.
